Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:45 PM
Unregistered
Guest
 
Posts: n/a
Default Singulair causes Hair Loss!!!!!

My now five year old son is completely bald and has been diagnosed with Alopecia Areata shortly after taking Singulair. We have no history of that disease in our family and after doing some research I strongly feel that Singulair is the culprit. He has been taking it faithfully for two years. I will never give him this pill again. He also complains of leg and stomach pain, and his behavior changed drastically. This stuff is horrible and parents should be AWARE!
Reply With Quote
  #2  
Old 10-05-2008, 08:21 PM
jenmar jenmar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 11
Default

Please help us make others aware by visiting our site www.parentsforsafety.org. We are a group of concerned parents committed to educating others about the possible side effects of this drug. We are conducting research and advocating for labeling changes and other reforms.
Reply With Quote
  #3  
Old 05-06-2010, 02:40 PM
concerned concerned is offline
Junior Member
 
Join Date: May 2010
Posts: 1
Default How is your son?

Has his hair grown back at all? I've had the same problem and I was only taking it for 2 weeks. My hair has thinned considerably. I'm terrified that it will continue even though I've stopped the medication.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Hair Loss Mariam Welchol 3 08-18-2008 06:26 PM
hair loss Unregistered Zetia 0 09-12-2007 02:35 PM
hair loss jan Mobic 1 09-10-2007 12:02 AM
Singulair causes hair loss and chest congestion!!! Donna Singulair 0 12-03-2005 06:00 AM
hair loss sd Zetia 0 10-12-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:21 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.